Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    3
  • views
    2293

" Your Skin Is Peeling " :o

Xoxodori24

690 views

I have dry skin from using tazorac and some times my skin peels. I get so embarrassed and then I get sad because I feel like people look at me ... But it's only in my head. Like on Friday I went to track practice and I'm the captain so of course people have to look at me while I talk. My best friend Told me i was peeling and im just like omg ahh omg noo .But I knew if I applied too much lotion I would just sweat it off , and it was HOT . Plus my stuff was in my coach's room and it was locked ( so I died on the inside ).So is there any lotions you guys can recommend for me that I can keep in my bag when I'm at school . Nothing fruity scented that will irritate my skin please .

:)



1 Comment


When you put tazorac on your face put a face lotion on after it. Also since your running try using a SPF waterproof lotion specifically for use on your face and also for dports. You can easily find one at a drugstore. Just make sure they're from a well known brand. Also for face lotions they're never really scented so you don't need to worry about that.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×